MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 S-ROM*SLEEVE PRX ZTT, 20F-LRG; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE

DEPUY ORTHOPAEDICS, INC. 1818910 S-ROM*SLEEVE PRX ZTT, 20F-LRG; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Model Number 55-0536
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Not Applicable (3189); No Code Available (3191)
Date of Event 04/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states patient had srom metal on metal (b)(6) 2008.He was revised bilaterally on (b)(6) 2014 with a biolox delta 36+0 head and a 54+41 altrx liner.The biolox on the right hip shattered causing the trunion to penetrate the liner which it did portrude and articulate on the inside of the metal shell.The trunion was deformed forcing a well fixed stem to be removed.The femur was shattered in the process.It was also stated that the liner was worn due to trunion.Doi: (b)(6) 2008 for stem and sleeve; doi- (b)(6) 2014 head and liner; dor: (b)(6) 2018; right hip.
 
Additional Manufacturer Narrative
Product complaint:(b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.
 
Event or Problem Description
Ppf alleges fracture component after review of medical record the patient was revised to address failed right thr and broken femoral head.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.No code available (3191) is used to capture surgical intervention and surgery porlonged.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7540815
Report Number1818910-2018-60416
Device Sequence Number1529275
Product Code LPH
UDI-Device Identifier10603295175360
UDI-Public10603295175360
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K934412
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 04/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2012
Device Model Number55-0536
Device Catalogue Number550536
Device Lot Number2422310
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/25/2018
Supplement Date Received by Manufacturer06/19/2018
04/11/2019
04/11/2019
09/15/2020
Initial Report FDA Received Date05/24/2018
Supplement Report FDA Received Date06/27/2018
05/10/2019
05/10/2019
09/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient Weight102